A note on condorcet sets
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gordon Tullock, 1964. "The Irrationality Of Intransitivity," Oxford Economic Papers, Oxford University Press, vol. 16(3), pages 401-406.
When requesting a correction, please mention this item's handle: RePEc:kap:pubcho:v:10:y:1971:i:1:p:97-101. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.